# SDR SWAA011391

- Difficulty date: May 9, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 46,344 hours, 39,272 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BEADED WEB CRACKED AT BS 663, LBL 39.  REPAIRED WEB PER SWA RA.
